# SDR SWAA2018022720111

- Difficulty date: February 6, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CUTOUT SIDEWALL SUPPORT SHIELD CORRODED AT BS 500,  RBL 24.   REPAIRED THE SHIELD IAW SRM & DWG.
